Skip to Main content Skip to Navigation


hal-00778363v1  Journal articles
Joseph Frederic BonnansAudrey Hermant. Revisiting the Analysis of Optimal Control Problems with Several State Constraints
Control and Cybernetics, Polish Academy of Sciences, 2009, 38 (4), pp.1021--1052
hal-00778357v1  Journal articles
Joseph Frederic BonnansAudrey Hermant. Second-order Analysis for Optimal Control Problems with Pure State Constraints and Mixed Control-State Constraints
Annales de l'Institut Henri Poincaré (C) Non Linear Analysis, Elsevier, 2009, 26 (2), pp.561-598
...
cel-00392170v1  Lectures
Frédéric Bonnans. Optimal control of ordinary differential equations
3rd cycle. Castro Urdiales (Espagne), 2006, pp.81
...
inria-00186968v2  Journal articles
Audrey Hermant. Stability Analysis of Optimal Control Problems with a Second-order State Constraint
SIAM Journal on Optimization, Society for Industrial and Applied Mathematics, 2009, 20 (1), pp.104-129. ⟨10.1137/070707993⟩
...
inria-00317722v1  Journal articles
Audrey Hermant. Optimal Control of the Atmospheric Reentry of a Space Shuttle by an Homotopy Method
Optimal Control Applications and Methods, Wiley, 2011, 32 (6), pp.627-646. ⟨10.1002/oca.961⟩
...
inria-00316281v1  Journal articles
Audrey Hermant. Homotopy Algorithm for Optimal Control Problems with a Second-order State Constraint
Applied Mathematics and Optimization, Springer Verlag (Germany), 2010, 61 (1), pp.85-127. ⟨10.1007/s00245-009-9076-y⟩
hal-00988282v1  Journal articles
Frédéric BonnansElisabeth OttenwaelterHasnaa Zidani. A fast algorithm for the two dimensional HJB equation of stochastic control
ESAIM: Mathematical Modelling and Numerical Analysis, EDP Sciences, 2004, 38 (4), pp.723-735. ⟨10.1051/m2an:2004034⟩
hal-00979003v1  Journal articles
Frédéric BonnansStefania MarosoHasnaa Zidani. Error estimates for stochastic differential game: the adverse stopping case
IMA Journal of Numerical Analysis, Oxford University Press (OUP), 2006, 28, pp.188-212. ⟨10.1093/imanum/dri034⟩
hal-00849555v1  Journal articles
Frédéric BonnansStefania MarosoHasnaa Zidani. Error estimates for a stochastic impulse control problem
Applied Mathematics and Optimization, Springer Verlag (Germany), 2007, 55 (3), pp.327-357. ⟨10.1007/s00245-006-0865-2⟩
hal-00989641v1  Journal articles
Frédéric BonnansHasnaa Zidani. Consistency of Generalized Finite Difference Schemes for the Stochastic HJB Equation
SIAM Journal on Numerical Analysis, Society for Industrial and Applied Mathematics, 2003, 41 (3), pp.1008-1021. ⟨10.1137/S0036142901387336⟩